# SDR UPS98627046

- Difficulty date: June 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N319UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27758
- Engine: Ge CF680C2B6
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:ETOP LT ENGINE POWER FLUX AT A CONSTANT THRUST SETTING.  BOTH CLB 2 AND CLB PWR SETTING.  NOTICEABLE YAW IN ADDITION TO ALL ENG INDICATION FLUX.  REPEAT WRITE UP SEE CONTROL NR 9827042 FOR PREVIOUS WRITE UP.  REPLACED N1 SENSOR PERFORMED ENG RUNS AND L PIMU CHECK OPS CHECK OK PER MM 77-12-01.  P/N 8TJ163AAB1 ON AND OFF S/N OFF GDBA0800 ON 1274F.
